Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 157, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2014, 4:19 PM EDT for 6 counties in Georgia. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2014, 4:19 PM EDT (20:19 UTC)
- Expired
- Aug 8, 2014, 5:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Putnam County, GA, Taliaferro County, GA
The radar
The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:25 PM EDT | TSTM WND DMG | Buckhead, GA | MORGAN COUNTY RELAYED A REPORT OF 3 TO 4 TREES DOWN IN THE BUCKHEAD AREA. |
| Aug 8, 4:45 PM EDT | TSTM WND DMG | Union Point, GA | REPORT OF 1 TREE DOWN ON SWORDS ROAD. 2 REPORTED POWER SURGES... 1 AT 911 CALL CENTER AND 1 ON PINFIELD ROAD. SEVERAL ACCIDENTS WERE ALSO REPORTED IN THE COUNTY. |
| Aug 8, 4:55 PM EDT | TSTM WND DMG | Greensboro, GA | GREENE COUNTY 911 RELAYED A REPORT OF MANY TREES DOWN AND ACCIDENTS ACROSS THE COUNTY AT THIS TIME. |
| Aug 8, 5:05 PM EDT | TSTM WND DMG | 1 Se Penfield, GA | GREENE COUNTY 911 RELAYED A REPORT OF MANY TREES DOWN AND ACCIDENTS ACROSS THE COUNTY AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS52 KFFC 082019
SVRFFC
GAC133-211-219-221-237-265-082100-
/O.NEW.KFFC.SV.W.0157.140808T2019Z-140808T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PUTNAM COUNTY IN CENTRAL GEORGIA
GREENE COUNTY IN EAST CENTRAL GEORGIA
TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
SOUTHEASTERN OCONEE COUNTY IN NORTHEAST GEORGIA
SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA
* UNTIL 500 PM EDT
* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR BUCKHEAD...MOVING NORTHEAST AT 25
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GREENSBORO...SILOAM...WHITE PLAINS...MAXEYS...UNION POINT...
WOODVILLE...CRAWFORD AND CRAWFORDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3337 8333 3343 8352 3351 8364 3359 8357
3391 8316 3365 8290 3363 8289 3363 8288
3355 8279
TIME...MOT...LOC 2020Z 240DEG 24KT 3358 8330
$$1 follow-up statement
753
WWUS52 KFFC 082039
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT FRI AUG 8 2014
GAC211-237-082050-
/O.CAN.KFFC.SV.W.0157.000000T0000Z-140808T2100Z/
PUTNAM GA-MORGAN GA-
439 PM EDT FRI AUG 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND NORTHERN PUTNAM
COUNTIES IS CANCELLED...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
LAT...LON 3355 8279 3345 8318 3353 8328 3354 8327
3360 8335 3370 8340 3391 8316 3381 8306
3365 8292 3363 8288
TIME...MOT...LOC 2040Z 240DEG 24KT 3365 8316
$$
GAC133-219-221-265-082100-
/O.CON.KFFC.SV.W.0157.000000T0000Z-140808T2100Z/
TALIAFERRO GA-OGLETHORPE GA-OCONEE GA-GREENE GA-
439 PM EDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR GREENE...SOUTHEASTERN OCONEE...SOUTHWESTERN OGLETHORPE AND
NORTHERN TALIAFERRO COUNTIES...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PENFIELD..MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAXEYS...UNION POINT...WOODVILLE...STEPHENS...JACKSONVILLE...
HUTCHINGS...ROBINSON...CRAWFORD...LYNEVILLE...ALEXANDER STEPHENS
PARK...CRAWFORDVILLE...DANIEL SPRINGS AND PHILOMATH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3355 8279 3345 8318 3353 8328 3354 8327
3360 8335 3370 8340 3391 8316 3381 8306
3365 8292 3363 8288
TIME...MOT...LOC 2040Z 240DEG 24KT 3365 8316
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:48 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 8, 3:48 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT FRI AUG 8 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING. AS A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE. LOW LEVEL SHEAR AND BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS. WHILE TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT THROUGH THE EVENING. MAIN THREAT WITH THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND HEAVY RAIN. AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO THE NE PORTIONS OF THE STATE. THIS WEDGE...IN CONJUNCTION WITH ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS POSSIBLE ON SATURDAY. HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING. THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA. ARG .LONG TERM /SUNDAY THROUGH FRIDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE ACROSS THE CWA. THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS. THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA MONDAY. OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD STALL NEAR SOUTH GA BY FRIDAY. NLISTEMAA/01 && 18Z UPDATE... TWO MAIN CONCERNS EXIST FOR THE FORECAST PERIOD. FIRST THE THREAT OF CONVECTION. THUNDERSTORMS ARE EXPECTED THE REST OF TODAY AND AGAIN TOMORROW AM AND PM. TIMING OF THUNDERSTORMS TOMORROW IS DIFFICULT AT THIS TIME BUT GUIDANCE SUGGESTS LATE AM INTO EARLY PM ARE THE BEST TIMES. THE OTHER CONCERN IS THE CHANCE OF IFR CONDITIONS TOMORROW AM. THESE LOOK MORE LIKELY AS MOST OF THE SITES HAVE SEEN A LOT OF RAIN TODAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON IFR...WINDS AND THUNDERSTORM TIMING. HIGH ON ALL OTHER ELEMENTS. ARG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 71 86 / 60 80 40 60 ATLANTA 72 87 72 87 / 60 80 60 60 BLAIRSVILLE 65 80 68 81 / 60 80 70 60 CARTERSVILLE 70 87 71 88 / 60 70 60 60 COLUMBUS 74 91 74 90 / 40 70 60 60 GAINESVILLE 69 85 71 81 / 60 80 70 60 MACON 72 92 72 89 / 50 80 40 60 ROME 70 88 72 88 / 60 70 60 60 PEACHTREE CITY 69 89 72 88 / 50 80 60 60 VIDALIA 74 93 74 92 / 60 80 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ARG LONG TERM....01 AVIATION...ARG
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EDT FRI AUG 8 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 8, 3:30 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT FRI AUG 8 2014 GAZ033-044-045-055-082000- 330 PM EDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB...CLAYTON AND FULTON COUNTIES UNTIL 400 PM EDT... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RIVERDALE...MOVING NORTHEAST AT 15 MPH. FREQUENT LIGHTNING AND RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS DEKALB...CLAYTON AND FULTON COUNTIES... INCLUDING AREAS AROUND RIVERDALE...COLLEGE PARK...HARTSFIELD-JACKSON AIRPORT...HAPEVILLE...EAST POINT...MORROW...LAKE CITY...FOREST PARK...FORT GILLEM...CONLEY AND CEDAR GROVE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3362 8454 3370 8441 3367 8425 3352 8439 TIME...MOT...LOC 1929Z 231DEG 12KT 3360 8442 16
Local storm report, Aug 8, 3:35 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG ATLANTA 33.75N 84.39W
08/08/2014 FULTON GA EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS FULTON COUNTY - BLUEFIELD
ROAD SW AND WYLAND DR SW... DONALD LEE HOLLOWELL PKWY...
W WESLEY ROAD NW AND NORTHSIDE DR NW... PACES FERRY ROAD
NW... MOUNT GILEAD ROAD SW AND CAMPBELLTON ROAD SW...
LUCILE AVE SW AND LAWTON ST SW... WILDWOOD ROAD... AND
WILLARD AVE SW.
&&
EVENT NUMBER FFC1400768
JLFLocal storm report, Aug 8, 3:42 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 N PLUNKET TOWN 33.66N 84.39W
08/08/2014 FULTON GA EMERGENCY MNGR
ROOF COLLAPSE ALONG EMPIRE BLVD
&&
EVENT NUMBER FFC1400769
JLFLocal storm report, Aug 8, 3:56 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG STONE MOUNTAIN 33.81N 84.17W
08/08/2014 DEKALB GA 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN ACROSS THE COUNTY
INCLUDING ALONG RICHARD ROAD... SHALLOWFORD ROAD...
LAGOON WAY... AND DUNLEITH COURT.
&&
EVENT NUMBER FFC1400770
JLFSpecial weather statement, Aug 8, 3:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT FRI AUG 8 2014 GAZ033-044-045-055-082045- 358 PM EDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB...CLAYTON AND FULTON COUNTIES UNTIL 445 PM EDT... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN PRODUCED 2 TO 4 INCHES OF RAIN FROM COLLEGE PARK THROUGH EAST POINT TO HAPEVILLE DURING THE PAST 90 MINUTES. THE RAIN WAS DIMINISHING OVER THE ADVISORY AREA AT THIS TIME. RUNOFF FROM THESE STORMS WILL CAUSE TEMPORARY FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS SOUTHWEST DEKALB...NORTH CLAYTON AND SOUTH FULTON COUNTIES... INCLUDING AREAS AROUND HAPEVILLE...EAST POINT...COLLEGE PARK... FOREST PARK...ATLANTA HARTSFIELD-JACKSON AIRPORT...LAKE CITY...FORT GILLEM...CONLEY...CEDAR GROVE...ELLENWOOD AND GRESHAM PARK. && LAT...LON 3370 8429 3360 8427 3359 8445 3368 8445 TIME...MOT...LOC 1951Z 245DEG 9KT 3366 8438 16
Special weather statement, Aug 8, 4:08 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT FRI AUG 8 2014
GAZ037-049-050-059>061-082100-
408 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM...
OCONEE...MORGAN...GREENE...HANCOCK AND JASPER COUNTIES UNTIL 500 PM
EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HARD LABOR CREEK STATE PARK TO
ADGATEVILLE...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PUTNAM...OCONEE...MORGAN...GREENE...HANCOCK AND JASPER
COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE REESE...CALVIN...MCELHENEYS CROSSROADS...EUDORA...
FARRAR...SHADY DALE...MONTICELLO...RUTLEDGE...ADGATEVILLE...HARD
LABOR CREEK STATE PARK...GODFREY...PIEDMONT...CENTRAL GEORGIA
EXPERIMENT STATION...HILLSBORO AND BOSTWICK. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3326 8291 3316 8377 3338 8383 3351 8364
3360 8368 3387 8348 3349 8298 3347 8301
3344 8297
TIME...MOT...LOC 2008Z 270DEG 13KT 3366 8362 3345 8353
3318 8371The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 7, 8:20 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 7, 8:44 PM EDT | Special Weather Statement | FFC | DeKalb | 46 min |
| Aug 7, 9:00 PM EDT | Special Weather Statement | FFC | Henry | 45 min |
| Aug 7, 9:15 PM EDT | Special Weather Statement | FFC | Walton | 45 min |
| Aug 7, 9:23 PM EDT | Special Weather Statement | FFC | Floyd | 67 min |
| Aug 7, 9:59 PM EDT | Special Weather Statement | FFC | Butts, Henry | 31 min |
| Aug 7, 10:06 PM EDT | Special Weather Statement | FFC | Coweta | 39 min |
| Aug 7, 11:07 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Aug 7, 11:44 PM EDT | Special Weather Statement | FFC | Henry | 46 min |
| Aug 8, 4:13 AM EDT | Special Weather Statement | FFC | Murray | 47 min |
| Aug 8, 5:00 AM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| Aug 8, 8:00 AM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Aug 8, 12:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 48 min |
| Aug 8, 12:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 8, 1:12 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 8, 1:32 PM EDT | Special Weather Statement | FFC | Fayette | 43 min |
| Aug 8, 1:36 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 39 min |
| Aug 8, 1:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 8, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 34 min |
| Aug 8, 2:11 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 49 min |
| Aug 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Aug 8, 2:27 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Aug 8, 2:29 PM EDT | Tornado Warning | FFC | Cherokee, Cobb | 18 min |
| Aug 8, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Aug 8, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 45 min |
| Aug 8, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Aug 8, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett, Rockdale | 46 min |
| Aug 8, 3:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 8, 3:10 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 8, 3:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 8, 3:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Aug 8, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 32 min |
| Aug 8, 3:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Aug 8, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more | 42 min |
| Aug 8, 3:58 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Aug 8, 4:08 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Morgan, Oconee, Putnam | 52 min |
| Aug 8, 4:22 PM EDT | Special Weather Statement | FFC | Jackson | 38 min |
| Aug 8, 4:26 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 49 min |
| Aug 8, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Aug 8, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 48 min |
| Aug 8, 4:48 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 66 min |
| Aug 8, 4:56 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison | 64 min |
| Aug 8, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Treutlen | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Aug 8, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 46 min |
| Aug 8, 6:07 PM EDT | Special Weather Statement | FFC | Johnson | 53 min |
| Aug 8, 6:26 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 49 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Haralson | 45 min |
| Aug 8, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 54 min |
| Aug 8, 6:57 PM EDT | Special Weather Statement | FFC | Washington | 63 min |
| Aug 8, 7:07 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 38 min |
| Aug 8, 7:30 PM EDT | Special Weather Statement | FFC | Dade | 45 min |
| Aug 8, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.